Alert archive / Illinois / Flash Flood Watches in 2017
Flash Flood Watch 3, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood watch at Jul 12, 2017, 3:13 PM CDT for 10 counties in Illinois; 9 counties in Iowa; Clark County, Scotland County, Missouri. It took effect at Jul 12, 2017, 9:00 PM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jul 12, 2017, 3:13 PM CDT (20:13 UTC)
- In effect from
- Jul 12, 2017, 9:00 PM CDT
- Expired
- Jul 13, 2017, 2:58 AM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
- Flood severity
- None
All 21 counties
Des Moines County, IA, Henry County, IA, Jefferson County, IA, Lee County, IA, Louisa County, IA, Muscatine County, IA, Scott County, IA, Van Buren County, IA, Washington County, IA, Bureau County, IL, Hancock County, IL, Henderson County, IL, Henry County, IL, McDonough County, IL, Mercer County, IL, Putnam County, IL, Rock Island County, IL, Warren County, IL, Whiteside County, IL, Clark County, MO, Scotland County, MO
The radar
The Quad Cities radar (KDVN), 71 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.2 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1137 J/kg
- Mixed-layer CIN
- -248 J/kg
- Mixed-layer LCL
- 1424 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 273 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
072 WGUS63 KDVN 122013 FFADVN URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Quad Cities IA IL 313 PM CDT Wed Jul 12 2017 ...More heavy rain tonight... .High moisture levels in the atmosphere combined with an approaching front will set the stage for another round of heavy rain tonight. There is a potential for storms to move across the same areas which would increase the risk for excessive rainfall. IAZ042-ILZ001-122115- /O.CAN.KDVN.FF.A.0002.000000T0000Z-170713T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Dubuque-Jo Daviess- Including the cities of Dubuque and Galena 313 PM CDT Wed Jul 12 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of northwest Illinois and northeast Iowa has been cancelled. The risk of heavy rainfall will be shifting south of the area for this afternoon and tonight. $$ IAZ067-068-077-078-087>089-098-099-ILZ009-015>018-024>026-034-035- MOZ009-010-130415- /O.NEW.KDVN.FF.A.0003.170713T0200Z-170713T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Muscatine-Scott-Washington-Louisa-Jefferson-Henry IA-Des Moines- Van Buren-Lee-Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer- Henderson-Warren-Hancock-McDonough-Scotland-Clark- Including the cities of Muscatine, Davenport, Bettendorf, Washington, Wapello, Fairfield, Mount Pleasant, Burlington, Keosauqua, Fort Madison, Sterling, Moline, Rock Island, Geneseo, Princeton, Hennepin, Aledo, Oquawka, Monmouth, Carthage, Macomb, Memphis, and Kahoka 313 PM CDT Wed Jul 12 2017 ...FLASH FLOOD WATCH IN EFFECT FROM 9 PM CDT THIS EVENING THROUGH THURSDAY MORNING... The National Weather Service in Quad Cities has issued a * Flash Flood Watch for portions of Illinois, Iowa, and northeast Missouri, including the following areas, in Illinois, Bureau, Hancock, Henderson, Henry IL, McDonough, Mercer, Putnam, Rock Island, Warren, and Whiteside. In Iowa, Des Moines, Henry IA, Jefferson, Lee, Louisa, Muscatine, Scott, Van Buren, and Washington. In northeast Missouri, Clark and Scotland. * From 9 PM CDT this evening through Thursday morning * High moisture levels in the atmosphere will make storms very efficient in producing heavy rain. Rainfall amounts of 1 to 4 inches are possible. If storms move over the same area, very high rainfall amounts may be seen. * If the heavy rainfall occurs over urban or hilly terrain, the flash flood risk would be increased. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that flash flooding is possible. Monitor forecasts and take action if flash flood warnings are issued or flash flooding develops. && $$
3 follow-up statements
063 WGUS63 KDVN 130211 FFADVN Flood Watch National Weather Service Quad Cities IA IL 911 PM CDT Wed Jul 12 2017 ...More heavy rain tonight... .High moisture levels in the atmosphere combined with an approaching front will set the stage for another round of heavy rain tonight. Areas of heavy rain producing thunderstorms will continue to move across the same areas which would increase the risk for excessive rainfall. IAZ067-068-077-078-087>089-098-099-ILZ009-015>018-024>026-034-035- MOZ009-010-131015- /O.CON.KDVN.FF.A.0003.000000T0000Z-170713T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Muscatine-Scott-Washington-Louisa-Jefferson-Henry IA-Des Moines- Van Buren-Lee-Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer- Henderson-Warren-Hancock-McDonough-Scotland-Clark- Including the cities of Muscatine, Davenport, Bettendorf, Washington, Wapello, Fairfield, Mount Pleasant, Burlington, Keosauqua, Fort Madison, Sterling, Moline, Rock Island, Geneseo, Princeton, Hennepin, Aledo, Oquawka, Monmouth, Carthage, Macomb, Memphis, and Kahoka 911 PM CDT Wed Jul 12 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 AM CDT THURSDAY... The Flash Flood Watch continues for * Portions of Illinois, Iowa, and northeast Missouri, including the following areas, in Illinois, Bureau, Hancock, Henderson, Henry IL, McDonough, Mercer, Putnam, Rock Island, Warren, and Whiteside. In Iowa, Des Moines, Henry IA, Jefferson, Lee, Louisa, Muscatine, Scott, Van Buren, and Washington. In northeast Missouri, Clark and Scotland. * Until 9 AM CDT Thursday * High moisture levels in the atmosphere will make storms very efficient in producing heavy rain. Rainfall amounts of 1 to 4 inches are possible. If storms move over the same area, very high rainfall amounts may be seen. * If the heavy rainfall occurs over urban or hilly terrain, the flash flood risk would be increased. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that flash flooding is possible. Monitor forecasts and take action if flash flood warnings are issued or flash flooding develops. && $$ 12
768 WGUS63 KDVN 130522 FFADVN Flood Watch National Weather Service Quad Cities IA IL 1222 AM CDT Thu Jul 13 2017 ...More heavy rain possible late tonight... .After evening storms produced heavy rainfall mainly along and south of Highway 34 earlier this past evening, the heavy rain threat has shifted into northern Missouri. Additional heavy rain is only expected near Missouri. IAZ067-068-077-078-087>089-ILZ009-015>018-024>026-130630- /O.CAN.KDVN.FF.A.0003.000000T0000Z-170713T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Muscatine-Scott-Washington-Louisa-Jefferson-Henry IA-Des Moines- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren- Including the cities of Muscatine, Davenport, Bettendorf, Washington, Wapello, Fairfield, Mount Pleasant, Burlington, Sterling, Moline, Rock Island, Geneseo, Princeton, Hennepin, Aledo, Oquawka, and Monmouth 1222 AM CDT Thu Jul 13 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of Illinois and Iowa has been cancelled. Heavy rain is no longer expected tonight. A few showers are possible, but the heavy rain threat has pushed into Missouri. $$ IAZ098-099-ILZ034-035-MOZ009-010-131330- /O.CON.KDVN.FF.A.0003.000000T0000Z-170713T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Van Buren-Lee-Hancock-McDonough-Scotland-Clark- Including the cities of Keosauqua, Fort Madison, Carthage, Macomb, Memphis, and Kahoka 1222 AM CDT Thu Jul 13 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... The Flash Flood Watch continues for * Portions of west central Illinois, southeast Iowa, and northeast Missouri, including the following areas, in west central Illinois, Hancock and McDonough. In southeast Iowa, Lee and Van Buren. In northeast Missouri, Clark and Scotland. * Until 9 AM CDT this morning * Heavy rains earlier this past evening and a possibility of additional rains up to 1 inch will keep a threat for flash flooding early today. * If the heavy rainfall occurs over hilly terrain, the flash flood risk would be increased. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that flash flooding is possible. Monitor forecasts and take action if flash flood warnings are issued or flash flooding develops. && $$
726 WGUS63 KDVN 130758 FFADVN Flood Watch National Weather Service Quad Cities IA IL 258 AM CDT Thu Jul 13 2017 ...Heavy rain threat has ended... .Thunderstorms have pushed well south into Missouri, and no additional heavy rain is expected. Light to moderate rain is expected along and south of Highway 34 early this morning, with additional rainfall amounts well under 1/2 inch. IAZ098-099-ILZ034-035-MOZ009-010-130900- /O.CAN.KDVN.FF.A.0003.000000T0000Z-170713T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Van Buren-Lee-Hancock-McDonough-Scotland-Clark- Including the cities of Keosauqua, Fort Madison, Carthage, Macomb, Memphis, and Kahoka 258 AM CDT Thu Jul 13 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of west central Illinois, southeast Iowa, and northeast Missouri has been cancelled. Light to moderate rain will fall early this morning, but the heavy rains have now pushed south well into Missouri. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood watch went out at Jul 12, 12:31 PM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, Jul 12, 12:31 PM CDT, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
1231 PM CDT Wed Jul 12 2017
...18Z AVIATION UPDATE...
.UPDATE...
Issued at 742 AM CDT Wed Jul 12 2017
Scattered small thunderstorms and showers have developed on top of
the veering low level jet this past hour, and based on the latest
CAMs, I have included higher pops for this for the next few hours.
Heavy rains and severe storms are not expected.
ERVIN
&&
.SYNOPSIS...
Issued at 330 AM CDT Wed Jul 12 2017
Strongly fed high moisture/CAPE warm air advection wing of
thunderstorms that produced severe weather and ongoing flash
flooding around the DBQ area currently pushing acrs east acrs
western/southwestern WI ATTM. Active westerlies along fringe of
ongoing loaded air mass will continue through early Thu, before
digging TROF aloft and Canadian sfc high pressure brings about
relief form the heat and humidity late Thu into Fri. Some moderation
&&
.SHORT TERM...(Today and Tonight)
ISSUED AT 330 AM CDT Wed Jul 12 2017
Today...Will issue a Heat Advisory for most of the DVN CWA for heat
index readings of 100-105+ degrees from noon through 8 PM, with
expected high temps in the low to mid 90s, and pooled/evapo-
transpiration juiced sfc DPTs in the mid to upper 70s along outflow
boundaries and lingering warm/quasi-stationary front. An 80 DPT
possible again today along a boundary. But another day where cloud
cover/convective debris may squash true advisory conditions in spots
especially north of HWY 30. For now will leave out the three
northwestern IL counties from the advisory that will be most
susceptible to lingering debris clouds and outflow from the north.
But the next shift will have to assess conditions as whether to
expand heat headlines acrs these areas as well, or trim back if they
have the confidence. Elevated CAP/EML will reestablish and
strengthen acrs the CWA today for a temporary reprieve from the
thunderstorm clusters. But with lingering boundaries and possible
deferential heating areas, will have to keep at least low chc POPs
going for most of the area today for isolated to wdly sctrd
redevelopment, or storms that are able to sustain and move in from
the west aided by a type of MCV.
Tonight...with incoming front from the northwest, upstream short
wave pushing acrs IA and ongoing high CAPE airmass overhead, see the
potentail for a strong to severe MCS developing acrs western into
central IA this evening and rolling eastward acrs the state along
ideal H85 MB thermal gradient and H85 MB feed from the southwest. If
not a full blown MCS, at least one or two organized storm clusters
capable of damaging winds and very heavy rainfall from mid evening
and into the overnight. A few of the latest CAMs even want to bring
an initial band of storms acrs into the western or northwestern CWA
by early evening, again may be aided by un-modeled MCV/circulation.
Will evolve POPs through the period accordingly, but higher POPS as
the night progresses. Localized swaths of the CWA are now
susceptible to flash flooding from additional heavy rainfall, but the
widespread threat may still not be there for much of the fcst area,
and confidence how far north or south the main system or systems,
propagate acrs is still limited. Thus will hold off a flash flood
watch for tonight at this time and let the next shift assess or
better define an impact channel to issue one later today if
needed.
.LONG TERM...(Thursday through next Tuesday)
ISSUED AT 330 AM CDT Wed Jul 12 2017
In general/brief extended outlook suggests that after some post-
frontal showers and storms Thu morning, drying and cooling
conditions later in the day Thu into Fri. Warmer condtions/thermal
moderation to try and build back in for the weekend and especially
next week, but if re-enforcing cool front occurs like the ECMWF
suggests late Sat night into Sunday, it may be delayed some. This
front may be the next precip chance as well late Sat night into
Sunday morning if it occurs like the latest 00z ECMWF and GFS
suggests.
&&
.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
ISSUED AT 1227 PM CDT Wed Jul 12 2017
A warm and humid air mass continues to remain in place across the
region through this TAF cycle. Plentiful amounts of showers and
thunderstorms this morning resulted in MVFR to IFR condtions at
several airports. A few showers and thunderstorms remain early
this afternoon around the Highway 20 corridor, and will impact the
KDBQ terminal early this afternoon. As a cold front moves south
across the region, additional showers and thunderstorms, some
strong, are possible, and therefore have included TEMPO groups at
KCID, KMLI and KBRL to indicate the mostly likely time of impact.
Brief deterioration of condtions to IFR will be possible in
thunderstorms. Past this evening, generally VFR conditons through
the remainder of the period are expected with a slight chance of
rain showers and light southwest winds.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Heat Advisory until 8 PM CDT this evening for Benton-Buchanan-
Cedar-Clinton-Delaware-Des Moines-Dubuque-Henry IA-Iowa-
Jackson-Jefferson-Johnson-Jones-Keokuk-Lee-Linn-Louisa-
Muscatine-Scott-Van Buren-Washington.
Flash Flood Watch until 7 PM CDT this evening for Dubuque.
IL...Heat Advisory until 8 PM CDT this evening for Bureau-Hancock-
Henderson-Henry IL-McDonough-Mercer-Putnam-Rock Island-
Warren-Whiteside.
Flash Flood Watch until 7 PM CDT this evening for Jo Daviess.
MO...Heat Advisory until 8 PM CDT this evening for Clark-Scotland.
&&
UPDATE...Ervin
SYNOPSIS...12
SHORT TERM...12
LONG TERM...12
AVIATION...SpeckHazardous weather outlook, Jul 12, 5:21 AM CDT, 9 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 521 AM CDT Wed Jul 12 2017 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-131000- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 521 AM CDT Wed Jul 12 2017 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT Additional rounds of thunderstorms will occur this afternoon and tonight, with the coverage of storms expected to increase from the early evening through the overnight. More severe storms are also possible with the primary threats being damaging winds of 60 to 70 MPH, and flooding rains. Large hail will be a secondary threat. Areas that have recently received heavy rainfall during the past few days will be especially prone to flash flooding. Some area tributary rivers that are impacted by these passing storms will also experience significant rises, possibly to near bankfull. The Storm Prediction Center has placed areas along and north of a line from Keosauqua Iowa, to Monmouth Illinois in a slight risk for severe weather this afternoon and tonight. More hot and very humid conditions will continue to affect most of the Outlook Area today, with afternoon and early evening heat index readings of 100 to 105 degrees likely. But today will also be another day where thunderstorms and clouds may keep ambient temperatures cooler than currently expected in some locations. A Heat Advisory is in effect for this afternoon and early evening for all of the Outlook Area except the Freeport, Stockton, and Mount Carroll areas in northwestern Illinois. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY Lingering non-severe thunderstorms will be possible south of Interstate 80 Thursday morning. After that, the next chance for storms will be Saturday night into Sunday. The chance for severe weather during the upcoming weekend currently appears to be low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and tonight. 12
In the hours before
Local storm report, Jul 12, 11:10 AM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1110 AM CDT WED JUL 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM TSTM WND DMG 2 WNW DUBUQUE 42.52N 90.73W
07/12/2017 DUBUQUE IA TRAINED SPOTTER
NUMEROUS TREES AND BRANCHES DOWN.
&&
UTTECHSpecial weather statement, Jul 12, 11:18 AM CDT, 3 hours 55 minutes before
Special Weather Statement National Weather Service Quad Cities IA/IL 1118 AM CDT WED JUL 12 2017 ILC015-121645- Carroll- 1118 AM CDT WED JUL 12 2017 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN CARROLL COUNTY UNTIL 1145 AM CDT... At 1117 AM CDT, radar indicated strong thunderstorms were located along a line extending from near Shannon to near Chadwick. Movement was east at 30 mph. Winds in excess of 40 mph and half inch hail are possible with these storms. Locations impacted include... Lanark, Shannon, Chadwick and Hitt. LAT...LON 4201 8994 4218 8985 4218 8969 4197 8969 TIME...MOT...LOC 1617Z 272DEG 26KT 4211 8970 4204 8985 UTTECH
Local storm report, Jul 12, 11:29 AM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1129 AM CDT WED JUL 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 AM HEAVY RAIN STOCKTON 42.35N 90.01W
07/12/2017 M1.13 INCH JO DAVIESS IL CO-OP OBSERVER
RAIN FELL IN JUST OVER AN HOUR.
&&
BROOKSLocal storm report, Jul 12, 12:12 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1212 PM CDT WED JUL 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TORNADO 3 NE WILLIAMSBURG 41.70N 91.97W
07/11/2017 F1 IOWA IA NWS STORM SURVEY
AN EF-1 TORNADO, WITH PEAK ESTIMATED WINDS OF 105 MPH,
TOUCHED DOWN NORTHEAST OF WILLIAMSBURG AT 535 PM CDT AND
PRODUCED DAMAGE TO MAINLY TREES AND CROPS ALONG ITS 4.6
MILE PATH. ITS MAX WIDTH WAS 60 YARDS. TWO HOUSES
SUSTAINED DAMAGE TO WINDOWS AND SIDING. ONE FARM
OUTBUILDING LOST PART OF ITS ROOF, AND ANOTHER WAS
PARTIALLY DESTROYED. THE TORNADO LIFTED AT 554 PM.
&&
DCLocal storm report, Jul 12, 12:19 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1219 PM CDT WED JUL 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1147 AM HEAVY RAIN SSE SHANNON 42.15N 89.74W
07/12/2017 M1.84 INCH CARROLL IL TRAINED SPOTTER
RAIN FELL IN JUST UNDER AN HOUR.
&&
BROOKSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 11:52 PM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess | 53 min |
| Jul 12, 12:37 AM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess | 52 min |
| Jul 12, 12:57 AM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess, Stephenson | 63 min |
| Jul 12, 4:05 AM CDT | Heat Advisory | DVN | Bureau, Hancock, Henderson, Henry, McDonough, Mercer and 4 more | 16 hr |
| Jul 12, 9:39 AM CDT | Flash Flood Watch | DVN | Jo Daviess | 6 hr |
| Jul 12, 11:18 AM CDT | Special Weather Statement | DVN | Carroll | 27 min |
| Jul 12, 3:55 PM CDT | River Flood Watch | DVN | Whiteside | 6 days |
| Jul 12, 3:55 PM CDT | River Flood Watch | DVN | Henry, Rock Island, Whiteside | 7 days |
| Jul 11, 7:26 PM CDT | Special Weather Statement | DVN | Johnson | 64 min |
| Jul 11, 10:17 PM CDT | Severe Thunderstorm Warning | DVN | Delaware, Dubuque | 58 min |
| Jul 11, 11:03 PM CDT | Flash Flood Warning | DVN | Dubuque | 6 hr |
| Jul 12, 6:09 PM CDT | Special Weather Statement | DVN | Benton, Iowa | 66 min |
| Jul 12, 6:50 PM CDT | Special Weather Statement | DVN | Scotland | 70 min |
Nearby
Flash Flood Watches in Illinois, 2017Flash Flood Watches in Iowa, 2017Flash Flood Watches in Missouri, 2017Every flash flood watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.